# SDR UIEA2019042643941

- Difficulty date: April 23, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 92,245 hours, 21,410 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Light
- Condition: False Activation
- Location: Rt Idg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITTENT RIGHT GEN DRIVE EICAS MSG AND OH. DRIVE LIGHT LASTING 10-20 SECONDS, EVENT RECORDED AT 1930Z.( SERVICED RIGHT IDG IAW B767 AMM 12-13-00. PERFORMED RT ENG RUN, OPS CHECKED GOOD. )
